MathSciNet Relay Station
MathSciNet bibliographic data
MR601732 (82g:58084) 58G15 (32M15 44A05 55R25)
Quinto, Eric Todd Topological restrictions on double fibrations and Radon transforms. Proc. Amer. Math. Soc. 81 (1981), no. 4, 570–574.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement